# SDR SWAA2021021544125

- Difficulty date: January 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 500 D AT LEVEL STRINGER 28L FWD CARGO COMPARTMENT / REPLACED SUPPORT ANGLE LOC. BS 500D AT LEVEL STRINGER 28L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A7902 REV.A FABRICATED FROM ALUMINUM SHEET 2024T3.040
